Proceedings of the Imperial Academy

An extention of the Phragmén-Lindelöf's theorem

Unai Minami

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 13, Number 7 (1937), 241-243.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195579893

Digital Object Identifier
doi:10.3792/pia/1195579893

Mathematical Reviews number (MathSciNet)
MR1568471

Zentralblatt MATH identifier
0019.41903

Citation

Minami, Unai. An extention of the Phragmén-Lindelöf's theorem. Proc. Imp. Acad. 13 (1937), no. 7, 241--243. doi:10.3792/pia/1195579893. https://projecteuclid.org/euclid.pja/1195579893


Export citation